# SDR SWAA201212210799

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 49,973 hours, 29,008 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN CRACKED AT STA 129.50.  REPAIRED SKIN PER SRM.
